×

Found 4 Documents (Results 1–4)

To curvilinear three-web theory. (English. Russian original) Zbl 1283.53016

J. Math. Sci., New York 174, No. 5, 574-608 (2011); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 124, No. 1 (2010).
MSC:  53A60 53-02
PDF BibTeX XML Cite
Full Text: DOI

On differential-topological classification of curvilinear three-webs. (English. Russian original) Zbl 1169.53314

J. Math. Sci., New York 143, No. 6, 3722-3748 (2007); translation from Sovrem. Mat. Prilozh. 32, 116-140 (2005).
MSC:  53A60 34A26
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Year of Publication

Main Field